# SDR AALA970283

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1099
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT SECTION OF SHEAR TIE CORRODED 50L TO 51R, STRINGER STATION 1099.  INSTALLED NEW SECTION OF SHEAR TIE FROM STRINGER 47L TO 49R PER SRM 53-40-00.  (M)
